# SDR COMA0260422

- Difficulty date: July 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 9,432 hours, 9,482 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Check Valve
- Part number: 388700320153
- Condition: Worn
- Location: R/H Eng
- Stage of operation: CR
- Nature of condition: M, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5703 R/H ENGINE OIL TEMP INDICATED 165 DEGREES  C DURING CLIMBFOUND ENGINE OIL OVER SERVICED - DRAINED EXCESS OIL AND REPLACED LUBE PUMP OIL FILTER CHECK VALVE.
